# SDR 6CBA20250810001

- Difficulty date: August 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N493AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1493
- Aircraft time: 10,136 hours, 9,339 cycles
- Engine: Pwc PT6A67P
- Engine time: 442 hours, 389 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Barrel Nut
- Part number: 5322012242
- Condition: Corroded
- Location: Zone 100
- Part time: 10,136 hours, 9,339 cycles
- Component: Nlg, Pilats
- Component part number: 5322012044
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FOR A ROUTINE FLIGHT FROM KGVL TO MYAM, THE CREW REPORTED A "CNTL" CAS MESSAGE AFTER SELECTING LANDING GEAR TO THE UP POSITION.  THE CREW PERFORMED THE QRH PROCEDURE AND RECEIVED 3 GREEN DOWN-AND-LOCKED INDICATIONS AND MADE A DIVERSION TO KPDK WITH NO FURTHER INCIDENTS.  TECHNICIANS FOUND THE NOSE LANDING GEAR STRUT FAILED TO EXTEND FULLY AFTER TAKE-OFF, CAUSING THE NOSE GEAR NOT TO RETRACT INTO THE BAY FULLY.  THE TECHNICIANS REPLACED THE BARREL NUT, SCRAPER RING, AND ASSOCIATED SEALS IAW THE CMM 32-20-05.  FUNCTIONAL AND OPERATIONAL CHECKS WERE SATISFACTORY.
